# SDR SIMA200625404

- Difficulty date: September 10, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 16890
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND EMERGENCY LIGHT IN CEILING INOPERATIVE.  RAI NR 2 BATTERY CHARGER, IAW EMB 145, AMM 33-50-04.  OPS CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.  (M)
